To Dr. Dieterich My name is Jerry I'AM 33 YRS. male and had genotype 2 hep. c . I was taking Pegasus and rebrivern for 24 weeks and it was very difficult for me.. I responded very early in my treatment and my liver and blood test come back normal!!!! After a 1 1/2yr. of finishing treatment the virus is still undetectable.My problem is the meds. are still in my system after a year and a half. my symptoms are fluid and popping in my ears, my hair is still thinning .my finger nails are thin and brittle, my teeth are very sensitive, extreme weakness, sleepless nights,and hard to concentrate. And metal taste on my tongue and raped hart beat when i do physical labor. Then these symptoms will get lighter and go away and i feel great like 100% again. SO I'AM ASKING HOW LONG WILL THE PEGYSES STAY IN MY BLOODSTREAM .WHEN WILL THE SYMTOMS END! I had another Dr. do full blood test he checked my Colan, thyroid,testosterone, no diabetes etc. etc. He said everything is normal that nothing is wrong with me! From what i've reed you are very knowledgeable about this sort of thing . please help when you get the chance. THANK TOU!!!!!!
Sometimes we see an interferon "hangover" which can last as long as a year in some people. Sounds like yours are lasting somewhat longer. They should go away soon and indeed they sound like they are lessening. You may benefit from an antidepressant which will help the symptoms until they are gone. DTD
I completed 46 weeks of treatment. I stopped 2 weeks early do to the difficulties i was having. I too continue to have medication symptoms 5 months after stopping the meds. I have not been as lucky as I just found out yesterday that my Hep C is positive again. I was just devastated. When I found out that meds could remain is system for an undetermined amount of time I again felt heartbroken. To help me cope I began to start a journal. I am very undisciplined so I do not write daily. Anyway I try very hard to write somethem positive. My hair is finally growing back. I went 2 days without throwing up. Sometimes just writing something as simple as 1 conversation without forgetting anything. My suggestions may not be helpful but just knowing you are not alone. If sx continues you may also wish to see a physcian. Some of your symptoms can be indidicative of another medical issue. Take care God Bless
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.